Differential and Integral Equations

Antisymmetric solutions for the nonlinear Schrödinger equation

Janete S. Carvalho, Liliane A. Maia, and Olimpio H. Miyagaki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we consider the nonlinear Schrödinger equation \begin{equation} -\Delta u + V(x)u=|u|^{p-1}u \quad \text{in} \quad \mathbb{R}^N. \end{equation} Here $V$ is invariant under an orthogonal involution. The basic tool employed here is the concentration--compactness principle. A theorem on existence of a solution which changes sign exactly once is given.

Article information

Source
Differential Integral Equations, Volume 24, Number 1/2 (2011), 109-134.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019047

Mathematical Reviews number (MathSciNet)
MR2759354

Zentralblatt MATH identifier
1240.35199

Subjects
Primary: 35J60: Nonlinear elliptic equations 35D05 35J20: Variational methods for second-order elliptic equations 47J30: Variational methods [See also 58Exx]

Citation

Carvalho, Janete S.; Maia, Liliane A.; Miyagaki, Olimpio H. Antisymmetric solutions for the nonlinear Schrödinger equation. Differential Integral Equations 24 (2011), no. 1/2, 109--134. https://projecteuclid.org/euclid.die/1356019047


Export citation